MAUDE Adverse Event Report: ARTHREX, INC. BURR,ROUND,HL,RETRACT,8 FLUTE,5.0MMX18CM; BURR, SURGICAL, GENERAL & PLASTIC SURGERY

ARTHREX, INC. BURR,ROUND,HL,RETRACT,8 FLUTE,5.0MMX18CM; BURR, SURGICAL, GENERAL & PLASTIC SURGERY
Model Number BURR,ROUND,HL,RETRACT,8 FLUTE,5.0MMX18CM
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/24/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The complaint is unable to be confirmed.One opened package containing four sealed ar-6500rrbe, batch 13022558 devices was received for investigation.As the complaint device that was alleged to have broken was not returned for evaluation, the event is unable to be verified.No problem was found with the returned devices.
 
Event or Problem Description
On (b)(6) 2021, it was reported by a distributor via sems that an ar-6500rrbe burr mechanism breaks and stops spinning.Surgeon thought it might be clogged but even after cleaning the burr, issue persisted.This was discovered during a procedure.When surgeon tried using a different burr, it broke as soon as it hit bone.This occurred again with a third burr from a different lot number.

Brand Name
BURR,ROUND,HL,RETRACT,8 FLUTE,5.0MMX18CM
Common Device Name
BURR, SURGICAL, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
vik bajnath
8009337001
MDR Report Key13621819
Report Number1220246-2022-04545
Device Sequence Number19972356
Product Code GFF
UDI-Device Identifier00888867258747
UDI-Public00888867258747
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 02/28/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2026
Device Model NumberBURR,ROUND,HL,RETRACT,8 FLUTE,5.0MMX18CM
Device Catalogue NumberAR-6500RRBE
Device Lot Number13022558
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/24/2021
Initial Report FDA Received Date02/28/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/31/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown